This content is PDF only. Please click on the PDF icon to access.
Within the last decade medical literature has contained from time to time reports of reactions with unusual blood pictures following the use of arsenical preparations in the treatment of syphilis. The first reports of such blood dyscrasias were made by Leredde and Labbe and Langlois in 1919. Kennedy reports the development in a patient in the course of antiluetic treatment with neoarsphenamine, of a hemorrhagic diathesis with bleeding from the gums, epistaxis and hematuria. There was no antecedent history of a similar character in either family or personal history. Of particular interest were the blood findings, a much reduced platelet
On the Occurrence of Blood Dyscrasias Following the Administration of Neoarsphenamine.. Ann Intern Med. 1928;2:488. doi: https://doi.org/10.7326/0003-4819-2-5-488_1
Download citation file:
Published: Ann Intern Med. 1928;2(5):488.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use